Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 15,     Number 3,     Fall 2007

 

OSCILLATION CRITERIA FOR FIRST-ORDER
FORCED NONLINEAR DYNAMIC EQUATIONS
RAVI P. AGARWAL, MARTIN BOHNER AND SAID R. GRACE

Abstract. We obtain oscillation criteria for solutions to certain nonlinear dynamic equations on time scales. These criteria unify and extend known criteria for corresponding differential and difference equations.

Download PDF Files
 
(Subscribers Only)

© 2007, Canadian Applied Mathematics Quarterly (CAMQ)